Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
JeNNa86

Why do they cause an IB?

Recommended Posts

I need to be on bc so I went to my gyno 2 wks ago and she put me on YAZ. Then I am reading on here that they cause an IB so I called my gyno and asked her what to expect and she said no they shouldnt make u break out at first it is regulating hormones so it shouldnt cause a breakout. I then had a derm appt on friday and he said he has never heard of that either and he has patients on yaz who have been very successful with clearing their acne. I am really worried because my boyfriends in the marines and hes coming on next month and I want to stay clear.

Am I just going to two horrible doctors or has anyone experienced yaz without an ib?

Share this post


Link to post
Share on other sites

Well, I was on Yasmin wish is the sister medicine to Yaz. It GAVE me cystic pimples. Ever since being off Yasmin, I havent had any cystic pimples. Ive had every other kind of pimple including nodules every once in a blue moon but I dont get cysts much anymore

Share this post


Link to post
Share on other sites

I did not break out from birth control pills - at all. I did gain weight and got too moody... but my skin was clear. For me, clear skin was not worth weight gain and moodiness. I'd rather be slim, energetic, happy and slightly pimply. I was on ortho tricylin low.

Share this post


Link to post
Share on other sites

I was on Yasmin a couple of years ago and was extremely moody, depressed, retaining water, etc (cant remember if it affected my skin at all) anyways i was on it for three months and i stopped then a couple months later i decided to start taking it again and i never had a problem with it. I thought it was weird that the second time around i could tolerate it....it could be because i started taking a b complex which improves your mind. But anyway, i stopped taking it because i had broke up wit my bf at the time and didnt see a need for bc, I honestly never knew they affected acne til i read this forum.

Ortho tri cyclen gave me cysts on the 3rd week every month i guess when the hormones got stronger.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×